# SDR MASA200700464

- Difficulty date: July 30, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N654BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7454
- Aircraft time: 14,458 hours, 15,659 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074201
- Part serial: 896289
- Condition: Missing
- Location: Cabin
- Part time: 2,229 hours, 5,017 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH RON HNL.  THREE ADULT LIFE VEST AND 1 INFANT LIFE VEST WERE MISSING.  MX INSTALLED NEW LIFE VESTS.
